# SDR F3LA200100083

- Difficulty date: May 26, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 27,649 hours, 11,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FLOOR SUPPORT CHANNEL AT BS 727D, LBL 3.0 CORRODED.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PER SRM 51-70-11.
